MathSciNet Relay Station
MathSciNet bibliographic data
MR1704965 (2000h:11012) 11A55 (11J70 13A99 52B70)
Arnold, V. I. Higher-dimensional continued fractions. J. Moser at 70 (Russian). Regul. Chaotic Dyn. 3 (1998), no. 3, 10–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement